# SDR VNAA0110010

- Difficulty date: October 14, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- Aircraft time: 17,191 hours, 15,637 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 10593
- Condition: Discharged
- Location: Cabin
- Part time: 11,154 hours, 9,865 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY LIGHTING WAS NOT ILLUMINATING AT ROWS 6 THROUGH 9 ON ENGINE START UP.  MAINTENANCE INSPECTED AND REPLACED THE 6LK EMERGENCY BATTERY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
